# SDR ASOA200801452

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM FWD WEB SHOWS SIGNS OF CRACK AT LBL 9.  PERFORMED EDDY CURRENT INSPECTION ON ENGINE SUPPORT BEAM FWD WEB.  NO CRACKS FOUND AT THIS TIME IAW NDTM 51-20-06.  RESTORE FINISH IS REQUIRED.  APPLIED TOP COAT FWD WEB AT ENG SUPPORT BEAM IAW CRJ SRM 51-25-01.
